It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Megan on December 13, 1999 at 20:12:31:

In Reply to: Dilantin and neuropathy posted by Barbara on November 22, 1999 at 22:33:39:

: Does anyone know if taking dilantin long term can start a neuropathy? Aside from the tingling in my hands and feet (feet mostly), I had one episode of blurred vision, dizziness and numbness on the right side of the body.

Hello, I am a 15 year old female and I have been on Dilantin for a few months due to brain seizures that I have. Dilantin is an anti-seizure medicantion that is only a short term med. Therefore, you should not be on it for more than a few months. Your doctor usually prescribes it to you to see if your body will react to an anti-seizure med. If the dilantin seems to help your seizures then they will put you on a long term anti-seizure med. Dilantin is a strong drug to take for more than a few months and that is why your doctor will or should not keep you on it for a long period of time. There is a long list of side effects that come along with Dilantin, some of which include but are not limited to are: Rapid weight loss, loss of memory, dizziness, blurred vision, and research is being done to see how dilantin affects your kidneys. I am dumbfounded that you felt numb on one side of your body because that, however, is not normal. Consult your doctor about the numbness because I have never heard of that side effect before.

Good Luck To You And I Wish You Well!

Megan

Follow Ups

All times are GMT -7. The time now is 02:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!